# SDR USAA2009052191244

- Difficulty date: May 20, 2009
- Submitted: May 21, 2009
- Operation: Air carrier
- Aircraft: N629AW
- Make and model: Airbus A320-231
- Aircraft serial: 76
- Aircraft time: 63,035 hours, 28,168 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen System
- Part number: AB5L3325
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOG PAGE 4524436 - FLT 660-PHX - EMERGENCY EQUIPMENT - O2 DOOR AT 12 LEFT FAILED TO DROP DURING PASSENGER O2 DROP FUNCTIONAL TEST.  MAINTENANCE REMOVED AND REPLACED PASSENGER O2 BOX ASSEMBLY AT 12 LEFT PER AIRBUS MAINTENANCE MANUAL 35-21-41.
